# SDR SWIA202156454

- Difficulty date: January 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS621 AND FS625 AT APPROX STR13R, IS CRACKED.  (C-CHECK) RO 2/25/2021.  REMOVED AND REPLACED INTERCOSTAL BETWEEN FS621 AND FS625 AT STGR 13R P/N 601-35012-52 REF CRJ200 SRM51-42-21.
